. M. Bpy, J. Barlow, M. Pitman, and . Yor, On Walsh's Brownian motions, Séminaire de Probabilités, XXIII, pp.275-293, 1989.

. [. Breiman, A. N. Probability, P. Borodin, . Salminen-]-f, A. Campillo et al., Handbook of Brownian Motion ? Facts and Formulae. Probability and Its Applications A Monte Carlo Method to Compute the exchange coefficient in the double porosity model, Conference proceedings of Monte Carlo, pp.161-163, 1981.

A. [. Campillo and . Lejay, A Monte Carlo method without grid for a fractured porous domain model, Monte Carlo Methods and Applications, vol.8, issue.2, pp.129-148, 2002.
DOI : 10.1515/mcma.2002.8.2.129

URL : https://hal.archives-ouvertes.fr/inria-00152412

K. [. Dean and . Jansons, Brownian excursions on combs, Journal of Statistical Physics, vol.17, issue.3, pp.5-6, 1993.
DOI : 10.1007/BF01049434

S. [. Freidlin and . Sheu, Diffusion processes on graphs: stochastic differential equations, large deviation principle . Probab. Theory Related Fields, pp.181-220, 2000.
DOI : 10.1007/pl00008726

A. [. Freidlin, M. Wentzell, and . Weber, Diffusion Processes on Graphs and the Averaging Principle, The Annals of Probability, vol.21, issue.4, pp.2215-2245, 1993.
DOI : 10.1214/aop/1176989018

L. [. Harrison and . Shepp, On Skew Brownian Motion, The Annals of Probability, vol.9, issue.2
DOI : 10.1214/aop/1176994472

H. [. Itô and . Mckean, Diffusion and Their Sample Paths, 1974.

S. [. Karatzas and . Shreve, Brownian Motion and Stochastic Calculus, 1991.

. [. Lejay, Méthodes probabilistes pour l'homogénéisation des opérateurs sous forme-divergence : cas linéaires et semi-linéaires, p.6, 2000.

. [. Lejay, On the decomposition of excursions measures of processes whose generators have diffusion coefficients discontinuous at one point, Markov Process. Related Fields, pp.117-126, 2001.
URL : https://hal.archives-ouvertes.fr/inria-00001230

. [. Lumer, Equations de diffusion generales sur des reseaux infinis, Seminar on potential theory, pp.230-243, 1984.
DOI : 10.1007/BFb0086338

T. Okada, Asymptotic behavior of skew conditional heat kernels on graph networks, Journal canadien de math??matiques, vol.45, issue.4, pp.863-878, 1993.
DOI : 10.4153/CJM-1993-049-6

Y. Ouknine, Skew-Brownian motion " and derived processes. Theory of Probab, App, vol.35, issue.1 6, pp.163-169, 1990.
DOI : 10.1137/1135018

J. B. Walsh, A diffusion with a discontinuous local time, Temps locaux, Astérisques, pp.37-45, 1978.

M. Weber, Correction note On occupation time functionals for diffusion processes and birth-and-death processes on graphs

]. M. Web01b and . Weber, On occupation time functionals for diffusion processes and birth-and-death processes on graphs, Ann. Appl. Probab, vol.11, issue.2 9, pp.544-567, 2001.